Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 87, NWS Twin Cities, MN

June 28, 2025Redwood County, Renville County, Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 28, 2025, 10:48 PM CDT for Redwood County, Renville County, Yellow Medicine County, Minnesota. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2025, 10:48 PM CDT (03:48 UTC)
Expired
Jun 28, 2025, 11:45 PM CDT
In force
57 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Redwood County, MN, Renville County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 11:15 PM CDTTSTM WND GST 682 Ene Redwood Falls, MNASOS station KRWF Redwood Falls AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 6:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2696 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

955 
WUUS53 KMPX 290348
SVRMPX
MNC127-129-173-290445-
/O.NEW.KMPX.SV.W.0087.250629T0348Z-250629T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1048 PM CDT Sat Jun 28 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Renville County in central Minnesota...
  Redwood County in southwestern Minnesota...
  Southeastern Yellow Medicine County in west central Minnesota...

* Until 1145 PM CDT.

* At 1048 PM CDT, severe thunderstorms were located along a line 
  from 6 miles north of Bird Island to 12 miles southwest of Hanley 
  Falls, or along a line from 20 miles south of Willmar to 29 miles 
  south of Montevideo, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Redwood Falls, Olivia, Renville, Fairfax, Hector, Bird Island, 
  Morgan, Buffalo Lake, Wabasso, Franklin, Wood Lake, Morton, Echo, 
  Danube, Lakeside, Belview, Vesta, Milroy, Lucan and Clements.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central, southwest, and west central Minnesota.

&&

LAT...LON 4466 9560 4473 9534 4489 9507 4489 9450
      4472 9451 4472 9463 4446 9463 4446 9479
      4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0347Z 279DEG 37KT 4486 9491 4465 9521 4453 9575

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
4 follow-up statements
885 
WWUS53 KMPX 290403
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1103 PM CDT Sat Jun 28 2025

MNC127-129-173-290445-
/O.CON.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-Yellow Medicine MN-
1103 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT 
FOR RENVILLE, REDWOOD AND SOUTHEASTERN YELLOW MEDICINE COUNTIES...

At 1103 PM CDT, severe thunderstorms were located along a line from 
7 miles northeast of Bird Island to 8 miles west of Wabasso, or 
along a line from 22 miles west of Hutchinson to 17 miles southwest 
of Redwood Falls, moving east at 50 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Redwood Falls, Olivia, Fairfax, Hector, Bird Island, Morgan, 
  Buffalo Lake, Wabasso, Franklin, Morton, Echo, Danube, Lakeside, 
  Belview, Vesta, Milroy, Lucan, Clements, Seaforth and Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central, southwest, and west central Minnesota.

&&

LAT...LON 4463 9560 4469 9524 4489 9497 4489 9450
      4472 9451 4472 9463 4446 9463 4446 9479
      4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0348Z 287DEG 45KT 4491 9508 4460 9513 4448 9567

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
000 
WWUS53 KMPX 290421
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1121 PM CDT Sat Jun 28 2025

MNC173-290431-
/O.CAN.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Yellow Medicine MN-
1121 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN YELLOW 
MEDICINE COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, heavy rain is 
still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 AM CDT for a portion of 
west central Minnesota.

&&

LAT...LON 4454 9559 4454 9536 4456 9536 4470 9491
      4489 9487 4489 9450 4472 9451 4472 9463
      4446 9463 4446 9479 4450 9487 4436 9487
      4433 9559
TIME...MOT...LOC 0403Z 287DEG 45KT 4485 9481 4454 9487 4442 9541

$$


MNC127-129-290445-
/O.CON.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-
1121 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT 
FOR EASTERN RENVILLE AND CENTRAL REDWOOD COUNTIES...

At 1121 PM CDT, severe thunderstorms were located along a line from 
5 miles north of Hector to 7 miles north of Walnut Grove, or along a 
line from 17 miles west of Hutchinson to 24 miles southwest of 
Redwood Falls, moving east at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Redwood Falls, Fairfax, Hector, Bird Island, Morgan, Buffalo Lake, 
  Wabasso, Franklin, Morton, Lakeside, Vesta, Milroy, Lucan, 
  Clements, Seaforth, Delhi, Redwood Falls Airport and North Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central and southwest Minnesota.

&&

LAT...LON 4454 9559 4454 9536 4456 9536 4470 9491
      4489 9487 4489 9450 4472 9451 4472 9463
      4446 9463 4446 9479 4450 9487 4436 9487
      4433 9559
TIME...MOT...LOC 0403Z 286DEG 37KT 4487 9496 4458 9495 4437 9574

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
757 
WWUS53 KMPX 290434
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1134 PM CDT Sat Jun 28 2025

MNC127-129-290445-
/O.CON.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-
1134 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT 
FOR EASTERN RENVILLE AND CENTRAL REDWOOD COUNTIES...

At 1134 PM CDT, severe thunderstorms were located along a line from 
near Stewart to near Lamberton, or along a line from 10 miles 
southwest of Hutchinson to 20 miles southwest of Redwood Falls, 
moving east at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Redwood Falls, Fairfax, Hector, Morgan, Buffalo Lake, Wabasso, 
  Franklin, Morton, Lakeside, Vesta, Milroy, Lucan, Clements and 
  Seaforth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

&&

LAT...LON 4448 9559 4454 9510 4463 9477 4489 9472
      4489 9450 4472 9451 4472 9463 4446 9463
      4446 9479 4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0421Z 286DEG 37KT 4482 9471 4453 9470 4432 9549

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
283 
WWUS53 KMPX 290441
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1141 PM CDT Sat Jun 28 2025

MNC127-129-290451-
/O.EXP.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-
1141 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 1145 PM CDT FOR 
EASTERN RENVILLE AND CENTRAL REDWOOD COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning will be allowed to expire. However, heavy 
rain is still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central and southwest Minnesota.

&&

LAT...LON 4448 9559 4454 9510 4463 9477 4489 9472
      4489 9450 4472 9451 4472 9463 4446 9463
      4446 9479 4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0434Z 286DEG 37KT 4478 9453 4449 9452 4428 9531

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 4 hours 6 minutes earlier. Its key messages:

  • Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
  • Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
642 PM CDT Sat Jun 28 2025

.KEY MESSAGES...

- Storms expected to develop over west central MN late this
  afternoon and track south and east from there through the
  night. Threat for very large hail and tornadoes will be
  greatest where storms initiate in western MN, with the threat
  transitioning to more of a wind threat through the night as
  lines develop.

- Next period of active weather looks to come at the end of
  next week, with a possible frontal passage for the Fourth of
  July.

&&

.DISCUSSION...
Issued at 249 PM CDT Sat Jun 28 2025

Although initially the unforecast MCS that came out of SoDak this
morning added a good deal of uncertainty to the forecast. The wind
field across southern MN says that it's impacts on the atmosphere
were pretty minimal, with the main impact coming from its cloud
cover slowing down diurnal warming. West of the cloud cover, there
is a zone of enhanced WAA & isentropic lift near the h7 level that
is producing accas across western into central MN that's trying to
produce some convection as well, though this looks to remain
elevated and continue to struggle and will not be a part of the main
show expected for later today. As for the main show, that is
expected to kick off quickly between 6pm and 8pm out in the region
from Morris over to Mille Lacs. A slight delay in initiation thanks
to the morning MCS. This is on the nose of an impressive CAPE
gradient, where mlCAPE should be maximized in the 4000-5000 j/kg
range. The highest CAPE values will be capped, but it's just north
of the cap where storms will blow. Once they go, they'll go fast
given the instability. Forecast hodographs do have a clockwise
curve, but they're pretty short, indicative of the modest flow at
best. This high CAPE/low shear environment will favor multi-cell
clusters with occasional supercell structures. At initiation,
we'll have the greatest threat for very large hail and brief
tornadoes, but these will quickly congeal. This will likely
result in one or more forward propagating MCSs that will pose a
primarily wind threat through the rest of the night, but
confidence is low on how any MCSs will evolve.

The uncertainty for Sunday starts right away, besides any remnants
from tonight's MCS(S), we're also seeing several CAMs that show yet
another MCS coming out of SoDak late tonight into Sunday morning.
This MCS would come from the storms we're starting to bubble up in
northeast CO, with that energy heading for southern MN Sunday
morning. How big of a threat this activity will pose to southern MN
will come down to just how robust convection becomes over
western/central SoDak tonight. For the rest of Sunday, we'll see a
very weak and diffuse wind shift work across MN during the
afternoon, with upper 60/lower 70 dewpoints in place. This will
result in a diurnal uptick in storms again Sunday afternoon across
eastern MN, but given the weak flow, the severe threat looks pretty
low for Sunday, with an isolated severe storm possible. The only
thing that could change this idea is if we get robust convection
coming out of SoDak that kicks off an MCV that could serve as a
focus stronger storms over southeast MN and western WI during the
afternoon.

Monday will be pleasant, but we'll have the upper trough currently
over Alberta coming through during peak heating. Cooler temps aloft
will allow for the development of some scattered diurnal showers
Monday afternoon, with the greatest rain chances north of I-94.
Rising heights behind this trough will finally bring as a for sure
dry day on Tuesday.

For Wednesday and beyond, confidence in the forecast diminishes
considerably, with quite a bit of spread still present in the models
with how quickly moisture returns to the upper MS Valley. Looking at
the EPS, it currently favors a trough/frontal passage on Friday,
timed absolutely perfectly for all those afternoon and evening
Fourth of July celebrations you may have planned. No need to cancel
plans yet, but if you do plan on being out and about to celebrate
the Fourth, it would be a good idea to keep an eye on the forecast
in the coming days.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 637 PM CDT Sat Jun 28 2025

Thunderstorms are beginning to develop across central Minnesota
this evening. Expecting a line of storms to eventually move
through the area between 03-09z from northwest to southeast.
MVFR/IFR conditions are possible with these storms. Confidence
was lower further east for KEAU, so have opted to leave out any
overnight precip. Additional showers and storms are possible
tomorrow, mainly for eastern MN/western WI, but have only
included PROB30 for this.

KMSP...Storms are expected between 06-09z. There is a high
amount of uncertainty during the morning hours on whether or not
showers and storms stick around. Another round of showers and
storms are possible during the afternoon, but have only added a
PROB30 to account for this for now.

/OUTLOOK FOR KMSP/
MON...VFR. Wind NW 10-15G25 kts.
TUE...VFR. Wind NW 10-15 kts.
WED...VFR. Chc TSRA. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...MPG
AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Sat Jun 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
291845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
140 PM CDT Sat Jun 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop over west central Minnesota
late this afternoon, tracking east and south across the rest of
central and southern Minnesota and into western Wisconsin tonight.
Initially, tornadoes, very large hail, and damaging wind gusts
will be possible, but the greatest severe hazard will transition
to a strong wind threat through the night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe storms possible on Sunday with
the best chance in western Wisconsin. The greatest risk will be
for damaging winds.

More unsettled weather is expected Wednesday through the rest of
next week. Some strong to severe storms will be possible with any
storms that develop. Storms may possibly impact the area during
the late afternoon and evening on the Fourth of July.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening and
overnight.

In the hours before

Local storm report, Jun 28, 9:40 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
940 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Funnel Cloud     1 S Elmdale             45.82N 94.49W
06/28/2025                   Morrison           MN   Trained Spotter

            Funnel cloud spotted near Elmdale.

&&

RMD
Local storm report, Jun 28, 9:59 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
959 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Funnel Cloud     3 SE Rice               45.72N 94.19W
06/28/2025                   Benton             MN   Trained Spotter

            Trained spotter reported funnel cloud
            between the city of Rice and Sauk Rapids.

&&

RMD
Local storm report, Jun 28, 10:10 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1010 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Gst     1 N Rice                45.77N 94.23W
06/28/2025  M60 MPH          Benton             MN   Mesonet

            Mesonet station MN064 T.h.10 - Rice - Mp
            162.

&&

RMD
Local storm report, Jun 28, 10:15 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1015 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Tstm Wnd Dmg     3 SW Sartell            45.59N 94.25W
06/28/2025                   Stearns            MN   Public

            3-inch tree limbs down. Report via mPING.
            Time estimated via radar.

&&

RMD
Local storm report, Jun 28, 10:18 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1018 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     Tstm Wnd Dmg     Renville                44.79N 95.21W
06/28/2025                   Renville           MN   Storm Chaser

            Storm chaser reported numerous trees down in
            Renville.

&&

RMD
Local storm report, Jun 28, 10:30 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1030 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Tstm Wnd Gst     Hanley Falls            44.69N 95.61W
06/28/2025  M64 MPH          Yellow Medicine    MN   Mesonet

            Mesonet station MN033 T.h.23 - Hanley Falls
            - Mp 94.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:07 PM CDTTornado WarningMPXPope, Swift23 min
Jun 28, 7:16 PM CDTTornado WarningMPXLac qui Parle29 min
Jun 28, 7:29 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine46 min
Jun 28, 7:31 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift59 min
Jun 28, 7:44 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope31 min
Jun 28, 7:44 PM CDTTornado WarningMPXLac qui Parle21 min
Jun 28, 7:47 PM CDTTornado WarningMPXSwift28 min
Jun 28, 8:00 PM CDTSevere Thunderstorm WarningMPXPope, Stevens35 min
Jun 28, 8:07 PM CDTSevere Thunderstorm WarningMPXTodd38 min
Jun 28, 8:20 PM CDTTornado Warning Tornado observedMPXYellow Medicine40 min
Jun 28, 8:23 PM CDTSevere Thunderstorm WarningMPXDouglas19 min
Jun 28, 8:35 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift40 min
Jun 28, 8:43 PM CDTTornado WarningMPXChippewa, Kandiyohi, Swift32 min
Jun 28, 8:46 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXLac qui Parle, Yellow Medicine44 min
Jun 28, 8:51 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd24 min
Jun 28, 8:55 PM CDTSpecial Weather StatementMPXDouglas35 min
Jun 28, 9:07 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi53 min
Jun 28, 9:12 PM CDTTornado WarningMPXChippewa, Kandiyohi12 min
Jun 28, 9:22 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns, Todd38 min
Jun 28, 9:26 PM CDTFlash Flood WarningMPXLac qui Parle, Yellow Medicine4 hr
Jun 28, 9:31 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine19 min
Jun 28, 9:36 PM CDTTornado WarningMPXBenton, Morrison, Stearns39 min
Jun 28, 9:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine35 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns40 min
Jun 28, 9:57 PM CDTTornado WarningMPXRenville33 min
Jun 28, 10:09 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison36 min
Jun 28, 10:21 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine39 min
Jun 28, 10:28 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more47 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs20 min
Jun 28, 11:07 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Sibley53 min
Jun 28, 11:14 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more46 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMPXHennepin30 min
Jun 29, 12:08 AM CDTTornado WarningMPXCarver, Hennepin37 min
Jun 29, 12:13 AM CDTFlash Flood WarningMPXSherburne, Wright95 min
Jun 29, 12:15 AM CDTTornado WarningMPXCarver, Scott, Sibley30 min
Jun 29, 12:17 AM CDTSevere Thunderstorm WarningMPXHennepin43 min
Jun 29, 12:35 AM CDTTornado WarningMPXDakota, Hennepin, Scott25 min
Jun 29, 12:52 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey23 min
Jun 29, 1:04 AM CDTRiver Flood WarningMPXHennepin, Wright21 days
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington31 min
Jun 29, 11:19 AM CDTAreal Flood WarningMPXLac qui Parle, Yellow Medicine22 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.